Alert archive / Nebraska / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 340, NWS Omaha, NE

August 18, 20116 counties in Nebraska

NWS Omaha, NE issued this severe thunderstorm warning at Aug 18, 2011, 8:55 PM CDT for 6 counties in Nebraska. It was in force for 38 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 18, 2011, 8:55 PM CDT (01:55 UTC)
Expired
Aug 18, 2011, 9:33 PM CDT
In force
38 min
Issued by
NWS Omaha, NE
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Cass County, NE, Gage County, NE, Johnson County, NE, Lancaster County, NE, Nemaha County, NE, Otoe County, NE

The radar

The Omaha radar (KOAX), 74 km from the middle of the area, began a volume at 01:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 18, 9:30 PM CDTTSTM WND DMGAuburn, NETREE DOWN IN THE TOWN OF AUBURN.
Aug 18, 9:40 PM CDTHAIL 1Lincoln, NENICKEL TO QUARTER SIZE HAIL NORTHWEST SIDE OF LINCOLN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 35 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 18, 1:27 PM CDTSevere Thunderstorm WatchSPC8 hr
Aug 18, 6:38 PM CDTTornado WatchSPC5 hr

The nearest sounding before it

Omaha, NE (KOAX), launched 00:00Z, 1.9 hours before the alert went out and 74 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 00:00Z on 2011-08-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1385 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 00:00Z on 2011-08-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 289 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1385 J/kg
Mixed-layer CIN
-135 J/kg
Mixed-layer LCL
582 m above ground
0-6 km bulk shear
66 kt
0-1 km storm-relative helicity
289 m²/s²
0-3 km storm-relative helicity
636 m²/s²
Significant tornado parameter
0.0
Supercell composite
47.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

252 
WUUS53 KOAX 190155
SVROAX
NEC025-067-097-109-127-131-190245-
/O.NEW.KOAX.SV.W.0340.110819T0155Z-110819T0245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
855 PM CDT THU AUG 18 2011

THE NATIONAL WEATHER SERVICE IN OMAHA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN CASS COUNTY IN SOUTHEAST NEBRASKA...
  NORTHEASTERN GAGE COUNTY IN SOUTHEAST NEBRASKA...
  NORTHERN JOHNSON COUNTY IN SOUTHEAST NEBRASKA...
  EASTERN LANCASTER COUNTY IN SOUTHEAST NEBRASKA...
  NORTHWESTERN NEMAHA COUNTY IN SOUTHEAST NEBRASKA...
  OTOE COUNTY IN SOUTHEAST NEBRASKA...

* UNTIL 945 PM CDT

* AT 854 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
  HAIL...AND DAMAGING WINDS OF AROUND 60 MPH OR HIGHER.  THESE STORMS
  WERE LOCATED ALONG A LINE EXTENDING FROM LINCOLN TO 6 MILES
  SOUTHEAST OF SYRACUSE...AND MOVING SOUTHEAST AT 35 MPH.

* LOCATIONS IMPACTED INCLUDE...
  LINCOLN...UNADILLA...NEBRASKA CITY...PALMYRA...TALMAGE...HICKMAN...
  BENNET...PANAMA...FIRTH...COOK...AUBURN...DOUGLAS...JOHNSON...
  STERLING...LORTON VILLAGE...ROCA...BROCK...JULIAN...WAGON TRAIN
  STATE RECREATION AREA AND STAGECOACH STATE RECREATION AREA.

THE WARNED AREA INCLUDES INTERSTATE 80 IN NEBRASKA BETWEEN MILE
MARKERS 399 AND 409.

THE WARNED AREA INCLUDES HIGHWAY 136 IN NEBRASKA BETWEEN MILE MARKERS
218 AND 230.

THE WARNED AREA INCLUDES HIGHWAY 77 IN NEBRASKA BETWEEN MILE MARKERS
51 AND 77.

THIS WARNING REPLACES THE WARNING THAT SET TO EXPIRE AT 9 PM FOR 
PARTS OF THE AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST LEVEL OF YOUR
HOME OR BUSINESS. HEAVY RAIN CAN QUICKLY FLOOD ROADS...SO DO NOT
DRIVE INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4045 9666 4088 9676 4101 9661 4077 9632
      4071 9586 4067 9582 4034 9576
TIME...MOT...LOC 0155Z 325DEG 30KT 4085 9664 4062 9608
WIND...HAIL 60MPH 1.00IN

$$

BOUSTEAD
3 follow-up statements
452 
WWUS53 KOAX 190208
SVSOAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
908 PM CDT THU AUG 18 2011

NEC025-190217-
/O.CAN.KOAX.SV.W.0340.000000T0000Z-110819T0245Z/
CASS NE-
908 PM CDT THU AUG 18 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN CASS COUNTY IS
CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE 
WARNED AREA.

LAT...LON 4045 9665 4088 9676 4090 9658 4084 9646
      4078 9646 4078 9635 4071 9586 4067 9582
      4034 9576
TIME...MOT...LOC 0207Z 325DEG 30KT 4074 9657 4053 9625
          4048 9582

$$

NEC067-097-109-127-131-190245-
/O.CON.KOAX.SV.W.0340.000000T0000Z-110819T0245Z/
GAGE NE-JOHNSON NE-LANCASTER NE-NEMAHA NE-OTOE NE-
908 PM CDT THU AUG 18 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR OTOE...
NORTHWESTERN NEMAHA...SOUTHEASTERN LANCASTER...NORTHERN JOHNSON AND
NORTHEASTERN GAGE COUNTIES UNTIL 945 PM CDT...

AT 903 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM 6 MILES SOUTHEAST OF LINCOLN
TO 6 MILES EAST OF DOUGLAS TO 6 MILES WEST OF PERU...MOVING SOUTHEAST
AT 35 MPH.  AT 907 PM THUNDERSTORM WIND GUSTS OF 55 MPH WERE 
MEASURED AT THE NEBRASKA CITY AIRPORT.

LOCATIONS IMPACTED INCLUDE...
  COOK...HICKMAN...BENNET...DOUGLAS...JOHNSON...AUBURN...PANAMA...
  FIRTH...STERLING...ROCA...BROCK...WAGON TRAIN STATE RECREATION
  AREA...STAGECOACH STATE RECREATION AREA...BURR AND ADAMS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST LEVEL OF YOUR
HOME OR BUSINESS. HEAVY RAIN CAN FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4045 9665 4088 9676 4090 9658 4084 9646
      4078 9646 4078 9635 4071 9586 4067 9582
      4034 9576
TIME...MOT...LOC 0207Z 325DEG 30KT 4074 9657 4053 9625
          4048 9582
WIND...HAIL 60MPH 1.00IN

$$

BOUSTEAD
636 
WWUS53 KOAX 190223
SVSOAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
923 PM CDT THU AUG 18 2011

NEC067-097-109-127-131-190245-
/O.CON.KOAX.SV.W.0340.000000T0000Z-110819T0245Z/
GAGE NE-JOHNSON NE-LANCASTER NE-NEMAHA NE-OTOE NE-
923 PM CDT THU AUG 18 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR OTOE...
NORTHWESTERN NEMAHA...SOUTHEASTERN LANCASTER...NORTHERN JOHNSON AND
NORTHEASTERN GAGE COUNTIES UNTIL 945 PM CDT...

AT 918 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM 5 MILES WEST OF BENNET TO
COOK TO AUBURN...MOVING SOUTHEAST AT 35 MPH.

LOCATIONS IMPACTED INCLUDE...
  HICKMAN...PANAMA...FIRTH...STERLING...WAGON TRAIN STATE RECREATION
  AREA...STAGECOACH STATE RECREATION AREA AND ADAMS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST LEVEL OF YOUR
HOME OR BUSINESS. HEAVY RAIN CAN FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4045 9665 4088 9676 4090 9658 4084 9646
      4078 9646 4078 9635 4071 9586 4067 9582
      4034 9576
TIME...MOT...LOC 0223Z 325DEG 30KT 4066 9657 4042 9614
          4037 9572
WIND...HAIL 60MPH 1.00IN

$$

BOUSTEAD
065 
WWUS53 KOAX 190233
SVSOAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
933 PM CDT THU AUG 18 2011

NEC067-097-109-127-131-190242-
/O.CAN.KOAX.SV.W.0340.000000T0000Z-110819T0245Z/
GAGE NE-JOHNSON NE-LANCASTER NE-NEMAHA NE-OTOE NE-
933 PM CDT THU AUG 18 2011

...THE SEVERE THUNDERSTORM WARNING FOR OTOE...NORTHWESTERN NEMAHA...
SOUTHEASTERN LANCASTER...NORTHERN JOHNSON AND NORTHEASTERN GAGE
COUNTIES IS CANCELLED...

THE STRONGEST PART OF THE LINE OF STORMS WHICH PROMPTED THE WARNING 
HAVE MOVED OUT OF THE WARNED AREA.

ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A TORNADO 
WATCH REMAINS IN EFFECT UNTIL MIDNIGHT.

REMEMBER...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR 
EASTERN JOHNSON AND SOUTHERN NEMAHA COUNTIES UNTIL 10 PM.

LAT...LON 4045 9665 4088 9676 4090 9658 4084 9646
      4078 9646 4078 9635 4071 9586 4067 9582
      4034 9576
TIME...MOT...LOC 0232Z 325DEG 30KT 4060 9651 4036 9608
          4031 9567

$$

BOUSTEAD

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Omaha, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 18, 3:18 PM CDT, 5 hours 37 minutes earlier.

Area forecast discussion, Aug 18, 3:18 PM CDT, 5 hours 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
318 PM CDT THU AUG 18 2011

.DISCUSSION...

TONIGHT...
THE MAIN FORECAST CONCERN IS POTENTIAL FOR SEVERE THUNDERSTORMS...
ESPECIALLY PRIOR TO 1 AM CDT. ONGOING MESOSCALE CONVECTIVE SYSTEM
SHOULD CONTINUE TO EXPAND IN COVERAGE...THEN PUSH SOUTHEAST OUT OF
THE AREA. DECENT INSTABILITY WAS NOTED IN 18Z KOAX SOUNDING WITH
CAPE VALUES AROUND 3000 J/KG. PRECIPITABLE WATER VALUE WAS OVER
1.50 INCHES AND HAVE HAD SOME RAINFALL REPORTS OVER 1 INCH SO FAR.
SOUTHERLY WINDS SHOULD TURN MORE TOWARD THE EAST AND NORTHEAST
OVERNIGHT WITH LOWS 60 TO 65 NORTH AND MID TO UPPER 60S SOUTH.

TONIGHT THROUGH MID PART OF NEXT WEEK...
A FRONTAL BOUNDARY WILL SAG SOUTH
THROUGH THE AREA FRIDAY...BUT IT ONLY LOOKS LIKE A SLIGHT CHANCE
OF STORMS. THE 12Z NAM WAS FAIRLY AGGRESSIVE WITH DEVELOPMENT OF
STORMS NORTHEAST OF A LINE FROM KOFK TO KOMA FRIDAY AFTERNOON.
THAT SEEMED A BIT BULLISH BUT WILL MENTION SOME CHANCE OF SHOWERS
AND THUNDERSTORMS IN THE AFTERNOON.

SEVERAL SHORTWAVE TROUGHS WILL MOVE ACROSS THE LOCAL AREA IN THE
NORTHWEST FLOW ALOFT FRIDAY NIGHT THROUGH SATURDAY. KEPT PREVIOUS
FAIRLY HIGH RAIN CHANCES GOING. TEMPERATURES WILL BE BELOW NORMAL
SATURDAY WITH HIGHS 75 TO 80 NORTH AND 80 TO 85 SOUTH. COOL HIGH
PRESSURE AND DRY CONDITIONS ARE EXPECTED TO BUILD IN FOR SATURDAY
NIGHT...WITH LOWS MOSTLY 60 TO 65 BUT SOME UPPER 50S POSSIBLE
(ESPECIALLY NORTH).

THE PATTERN WILL REMAIN SOMEWHAT UNSETTLED SUNDAY NIGHT INTO
MONDAY NIGHT WITH NORTHWEST FLOW CONTINUING. IT DOES APPEAR THAT
THE 500 MB RIDGE WILL EXPAND EAST FROM THE ROCKIES AND INTO THE
PLAINS WHICH COULD PUSH TEMPERATURES (ESPECIALLY HIGHS) TO ABOVE
NORMAL LEVELS NEXT WEEK. THE 12Z ECMWF SHOWED A FAIRLY DECENT
SHORTWAVE DROPPING DOWN INTO IOWA TUESDAY INTO WEDNESDAY. THE
GFS WAS NOT AS AGGRESSIVE SO FOR NOW WILL JUST KEEP AN EYE ON
THAT.

&&

.AVIATION...
FOR TAF SITES KOFK/KOMA/KLNK

18Z TAFS

THUNDERSTORMS ARE MOST LIKELY TO AFFECT KOMA BUT MAY ALSO IMPACT
KLNK AND KOFK...MOSTLY PRIOR TO 05Z. SOME VISIBILITY REDUCTION
IS POSSIBLE TOWARD SUNRISE BUT SHOULD BECOME VFR BY MID MORNING.
MVFR CEILINGS APPEAR POSSIBLE FRIDAY AFTERNOON...MAINLY AT KOFK.

&&

.OAX WATCHES/WARNINGS/ADVISORIES...
NE...NONE.
IA...NONE.
&&

MILLER
Hazardous weather outlook, Aug 18, 4:15 PM CDT, 4 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
415 PM CDT THU AUG 18 2011

IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034-
042>045-050>053-065>068-078-088>093-191100-
ANTELOPE-BOONE-BURT-BUTLER-CASS-CEDAR-COLFAX-CUMING-DODGE-DOUGLAS-
FREMONT IA-GAGE-HARRISON IA-JEFFERSON-JOHNSON-KNOX-LANCASTER-MADISON-
MILLS IA-MONONA IA-MONTGOMERY IA-NEMAHA-OTOE-PAGE IA-PAWNEE-PIERCE-
PLATTE-POTTAWATTAMIE IA-RICHARDSON-SALINE-SARPY-SAUNDERS-SEWARD-
SHELBY IA-STANTON-THURSTON-WASHINGTON-WAYNE-
415 PM CDT THU AUG 18 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MOST OF EASTERN NEBRASKA AND
PARTS OF SOUTHWEST IOWA.

.DAY ONE...TONIGHT AND FRIDAY.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT THIS EVENING FOR MUCH
OF THE AREA. SCATTERED THUNDERSTORMS SHOULD CONTINUE. SOME STORMS
WILL PRODUCE DAMAGING WINDS AND LARGE HAIL. LOCALLY HEAVY RAIN IS
ALSO EXPECTED...WITH SOME SPOTS POSSIBLY RECEIVING OVER 2 INCHES.

THERE IS A SMALL CHANCE FOR THUNDERSTORMS FOR PORTIONS OF THE AREA
FRIDAY AFTERNOON...BUT SEVERE WEATHER IS NOT LIKELY.

MINOR TO MODERATE FLOODING CONTINUES ALONG THE MISSOURI RIVER.

.DAYS TWO THROUGH SEVEN...FRIDAY NIGHT THROUGH THURSDAY

ANOTHER ROUND OF THUNDERSTORMS IS FORECAST FROM FRIDAY EVENING
THROUGH SATURDAY EVENING. AT THIS TIME...SEVERE THUNDERSTORMS ARE
NOT EXPECTED. ADDITIONAL SMALL CHANCES FOR THUNDERSTORMS ARE
EXPECTED SUNDAY NIGHT INTO MONDAY NIGHT.

MINOR TO MODERATE FLOODING WILL CONTINUE ALONG THE MISSOURI RIVER
FOR THE NEXT SEVERAL WEEKS.

.SPOTTER INFORMATION STATEMENT...

STORM SPOTTERS SHOULD SHOULD PASS ALONG ANY OCCURRENCES OF HAIL...
DAMAGING WINDS OR FLASH FLOODING.

MILLER

In the hours before

Local storm report, Aug 18, 8:06 PM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
806 PM CDT THU AUG 18 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0740 PM     TSTM WND GST     BELLEVUE                41.16N 95.92W
08/18/2011  E60.00 MPH       SARPY              NE   TRAINED SPOTTER

            WINDS ESTIMATED UP TO 60 MPH BY REACT SPOTTER

&&

MILLER
Local storm report, Aug 18, 8:08 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
808 PM CDT THU AUG 18 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0803 PM     TSTM WND DMG     GREENWOOD               40.96N 96.44W
08/18/2011                   CASS               NE   TRAINED SPOTTER

            3 INCH TREE LIMBS DOWN.

&&

PEARSON
Local storm report, Aug 18, 8:12 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
812 PM CDT THU AUG 18 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0810 PM     TSTM WND GST     8 WNW COLUMBUS          41.48N 97.50W
08/18/2011  E60 MPH          PLATTE             NE   EMERGENCY MNGR

            WINDS ESTIMATED UP TO 60 MPH

&&

MILLER
Local storm report, Aug 18, 8:19 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
819 PM CDT THU AUG 18 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0813 PM     HAIL             RANDOLPH                40.87N 95.56W
08/18/2011  E1.75 INCH       FREMONT            IA   TRAINED SPOTTER

&&

PEARSON
Local storm report, Aug 18, 8:27 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
827 PM CDT THU AUG 18 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0820 PM     HAIL             ELMWOOD                 40.84N 96.29W
08/18/2011  M1.00 INCH       CASS               NE   TRAINED SPOTTER

&&

RCHERMOK
Local storm report, Aug 18, 8:37 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
837 PM CDT THU AUG 18 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0833 PM     HAIL             FARRAGUT                40.72N 95.48W
08/18/2011  E1.00 INCH       FREMONT            IA   TRAINED SPOTTER

&&

PEARSON

The office that day

Everything else NWS Omaha, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 18, 7:02 PM CDTTornado WarningOAXKnox31 min
Aug 18, 7:15 PM CDTSevere Thunderstorm WarningOAXDouglas, Sarpy, Washington45 min
Aug 18, 7:21 PM CDTTornado WarningOAXAntelope, Boone, Madison39 min
Aug 18, 7:25 PM CDTSevere Thunderstorm WarningOAXAntelope, Madison, Stanton35 min
Aug 18, 7:36 PM CDTSevere Thunderstorm WarningOAXCass, Sarpy39 min
Aug 18, 7:45 PM CDTTornado WarningOAXBoone, Butler, Madison, Platte30 min
Aug 18, 7:47 PM CDTSevere Thunderstorm WarningOAXCass, Lancaster, Sarpy, Saunders43 min
Aug 18, 8:11 PM CDTSevere Thunderstorm WarningOAXCass, Lancaster, Otoe49 min
Aug 18, 8:18 PM CDTSevere Thunderstorm WarningOAXBoone, Butler, Colfax, Platte42 min
Aug 18, 8:34 PM CDTFlash Flood WarningOAXCass, Otoe, Sarpy6 hr
Aug 18, 8:40 PM CDTFlash Flood WarningOAXPlatte77 min
Aug 18, 8:50 PM CDTSevere Thunderstorm WarningOAXButler, Seward40 min
Aug 18, 9:13 PM CDTSevere Thunderstorm WarningOAXJohnson, Nemaha, Pawnee, Richardson47 min
Aug 18, 9:20 PM CDTSevere Thunderstorm WarningOAXSaline, Seward40 min
Aug 18, 9:35 PM CDTAreal Flood AdvisoryOAXCass, Johnson, Lancaster, Nemaha, Otoe3 hr
Aug 18, 9:49 PM CDTSevere Thunderstorm WarningOAXGage, Johnson, Lancaster, Otoe, Saline, Seward41 min
Aug 18, 10:25 PM CDTSevere Thunderstorm WarningOAXGage, Jefferson, Johnson, Pawnee, Saline50 min
Aug 18, 11:19 PM CDTSevere Thunderstorm WarningOAXColfax, Madison, Platte, Stanton41 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.